Side Effects Of Potassium Deficiency?
Good morning. I am currently experiencing a lack of potassium in the body. Already in the lab check, the last time I was potassium 2,8. Finally the doctor gave me the medicine ksr – 600 mg u0026amp; aspark 300 mg. But after taking the medicine in the morning my pooped to bleed. Is it dangerous or just a drug effect? Please reply, thank you 🙏
Hello Akmal Thank you for asking HealthReplies.com
Potassium is one type of electrolyte needed by the body including for the electrical activity of the heart and also for the work of muscles, where in adults the blood levels of inikalium in the blood range from 3.6 to 5.2 millimolar per liter (mmol / L). Potassium levels in the blood that are lower than normal are also called hypokalemia. And too low potassium levels <2.5 mmol / L can cause dangerous complications.
Symptoms that occur in conditions of low potassium or hypokalemia are:
Abdominal cramps, constipation
Tingling and numbness
Limp, muscle paralysis, unable to move the body members in very low potassium conditions
Nausea, bloating, and vomiting.
Frequent urination and feel thirsty.
Fatigue, and cramps in the muscles of the arms and legs
To correct or correct potassium levels, doctors will usually give you some medicines to increase potassium levels. The handling of these drugs can be in the form of drugs given through blood vessels (infusions) or also oral treatment or oral medication. And to take this drug usually requires further evaluation from a doctor, and if the use of potassium chloride in the form of infusion also needs supervision from the medical team.
KSR and AsparK are drugs that contain potassium chloride which are used to treat low potassium levels in the blood. Here are some pretty serious side effects from using potassium chloride:
Decreased awareness or confusion, anxiety, feelings like you will faint
Out of breath
Heartbeat becomes irregular, palpitations and so on
Muscle paralysis or weakness
Numbness, or numbness
Severe stomach pain
CHAPTER liquid continuously
Black stool or bloody stool
Coughing up blood or vomiting blood
Some serious side effects can occur one of them is blood chapter as you experience. These side effects can be a quite serious condition and require further medical examination and treatment. It's best to stop taking these drugs and see a doctor at the nearest health facility.
That's all the answers from us, a third is useful